# SDR UALA2009082402617

- Difficulty date: August 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 45,940 hours, 12,739 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 188
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE GEN CONT FAILURE, RESET OKAY.  BPCU FAULTS LT GCU.  REPLACED GCU.  ALSO RAN ENGINE TO MAKE SURE GEN 1 OKAY.
